IDEAS home Printed from https://ideas.repec.org/a/eee/matsoc/v31y1996i1p62b-62b.html
   My bibliography  Save this article

Three economic applications of Chebyshev's algebraic inequality

Author

Listed:
  • Simonovits A.

Abstract

No abstract is available for this item.

Suggested Citation

  • Simonovits A., 1996. "Three economic applications of Chebyshev's algebraic inequality," Mathematical Social Sciences, Elsevier, vol. 31(1), pages 62-62, February.
  • Handle: RePEc:eee:matsoc:v:31:y:1996:i:1:p:62b-62b
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0165-4896(96)88694-X
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version below or search for a different version of it.

    Other versions of this item:

    References listed on IDEAS

    as
    1. Gale, David, 1973. "Pure exchange equilibrium of dynamic economic models," Journal of Economic Theory, Elsevier, vol. 6(1), pages 12-36, February.
    2. Simonovits, A., 1993. "Intercohort Heterogeneity and Optimal Social Insurance Systems," Discussion Paper 1993-49, Tilburg University, Center for Economic Research.
    3. Olivier Jean Blanchard & Stanley Fischer, 1989. "Lectures on Macroeconomics," MIT Press Books, The MIT Press, edition 1, volume 1, number 0262022834, January.
    4. Arthur, W Brian & McNicoll, Geoffrey, 1978. "Samuelson, Population and Intergenerational Transfers," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 19(1), pages 241-246, February.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Erik Granseth & Wolfgang Keck & Wolfgang Nagl & Melinda Tir & Andras Simonovits, 2016. "Negative correlation between retirement age and contribution length?," IEHAS Discussion Papers 1633, Institute of Economics, Centre for Economic and Regional Studies, Hungarian Academy of Sciences.
    2. Wagener, Andreas, 2006. "Chebyshev's Algebraic Inequality and comparative statics under uncertainty," Mathematical Social Sciences, Elsevier, vol. 52(2), pages 217-221, September.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:matsoc:v:31:y:1996:i:1:p:62b-62b. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/505565 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.